# SDR SCNA20251110432

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 39951
- Aircraft time: 32,208 hours, 10,548 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tie
- Condition: Broken
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FIRE EXTINGUISHER SAFETY TIE BROKE OFF - RESOLUTION: REMOVED AND REPLACED FLIGHT DECK FIRE EXTINGUISHER REF. AMM 25-64-00. OKAY FOR SERVICE.
